RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1972, Volume 12, Issue 5, Pages 577–582 (Mi mz9919)  

Symmetrizable spaces

N. V. Velichko

Ural State University

Abstract: Symmetrizable spaces are characterized and an example of a regular final compact symmetrizable space without a countable network is constructed (assuming the continuum hypothesis).

Full text: PDF file (788 kB)

English version:
Mathematical Notes, 1972, 12:5, 784–786

Bibliographic databases:

UDC: 513.83
Received: 24.01.1972

Citation: N. V. Velichko, “Symmetrizable spaces”, Mat. Zametki, 12:5 (1972), 577–582; Math. Notes, 12:5 (1972), 784–786

Citation in format AMSBIB
\Bibitem{Vel72}
\by N.~V.~Velichko
\paper Symmetrizable spaces
\jour Mat. Zametki
\yr 1972
\vol 12
\issue 5
\pages 577--582
\mathnet{http://mi.mathnet.ru/mz9919}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=326678}
\zmath{https://zbmath.org/?q=an:0254.54031}
\transl
\jour Math. Notes
\yr 1972
\vol 12
\issue 5
\pages 784--786
\crossref{https://doi.org/10.1007/BF01099065}


Linking options:
  • http://mi.mathnet.ru/eng/mz9919
  • http://mi.mathnet.ru/eng/mz/v12/i5/p577

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:104
    Full text:52
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020